WoRMS taxon details

Checked: verified by a taxonomic editorTellinides conspicuus (Hanley, 1846)

724741 (urn:lsid:marinespecies.org:taxname:724741)
accepted
Species
marine
Sartori, André F.; Gofas, S. (2016). Tellinides conspicuus (Hanley, 1846). In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://marinespecies.org/aphia.php?p=taxdetails&id=724741 on 2017-11-23

Date
action
by
2013-04-12 11:18:24Z
created
2014-01-23 07:29:42Z
changed
2016-06-05 12:56:10Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



basis of record Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). Malacologia 55(2): 285-359. [details]   

additional source Huber, M.; Langleit, A.; Kreipl, K. (2015). Tellinidae. In: M. Huber, Compendium of bivalves 2. Harxheim: ConchBooks. 907 pp. [details]   

basis of record  (ofChecked: verified by a taxonomic editorTellina conspicua Hanley, 1846) Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). Malacologia 55(2): 285-359. [details]